# SDR 2008UALA06399

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L NEEDS REPAIR DOUBLER AT UPPER HINGE CUTOUT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
